Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Comments on open homomorphisms


Author: B. J. Pettis
Journal: Proc. Amer. Math. Soc. 8 (1957), 583-586
MSC: Primary 46.1X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087898-9
MathSciNet review: 0087898
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens, Duality in linear spaces, Duke Math. J. vol. 14 (1947) pp. 787-794. MR 0022651 (9:241a)
  • [2] S. Banach, Über metrische Gruppen, Studia Mathematics vol. 3 (1931) pp. 101-113.
  • [3] N. Bourbaki, Éléments de mathématique, Livre V, Chap. 1-2 (1953), Chap. 3-4 (1955), Paris, Hermann et Cie.
  • [4] J. Dieudonné, La dualité dans les espaces vectoriels topologiques, Ann. École Norm. (3) vol. 59 (1942) pp. 107-139. MR 0011532 (6:178g)
  • [5] -, Natural homomorphisms in Banach spaces, Proc. Amer. Math. Soc. vol. 1 (1950) pp. 54-59. MR 0033973 (11:524e)
  • [6] F. Hausdorff, Mengenlehre, 3d ed. Berlin, Walter de Gruyter, 1935.
  • [7] V. L. Klee, Jr. Convex sets in linear spaces, Duke Math. J. vol. 18 (1951) pp. 443-466. MR 0044014 (13:354f)
  • [8] -, Invariant extension of linear functionals, Pacific J. Math. vol. 4 (1954) pp. 37-46. MR 0060143 (15:631b)
  • [9] G. W. Mackey, On convex topological linear spaces, Trans. Amer. Math. Soc. vol. 60 (1946) pp. 519-537. MR 0020214 (8:519d)
  • [10] S. Mazur, Über konvexe Mengen in linearen normierten Räumen, Studia Mathematics vol. 4 (1933) pp. 70-84.
  • [11] E. J. McShane, Images of sets satisfying the condition of Baire, Ann. of Math. vol. 51 (1950) pp. 380-386. MR 0039241 (12:518f)
  • [12] M. E. Munroe, Homomorphisms on Banach spaces, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 776-781. MR 0026245 (10:128c)
  • [13] B. J. Pettis, On continuity and openness of homomophisms in topological groups, Ann. of Math. vol. 52 (1950) pp. 293-308. MR 0038358 (12:391d)
  • [14] V. Šmulian, Über lineare topologische Räume, Rec. Math. (Mat. Sbornik) N. S. vol. 7 (1940) pp. 425-448. MR 0002703 (2:102e)
  • [15] J. V. Wehausen, Transformations in linear topological spaces, Duke Math. J. vol. 4 (1938) pp. 157-169. MR 1546041

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.1X

Retrieve articles in all journals with MSC: 46.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087898-9
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society